Today on Weird Things that Happen at My Injection Site

Standard

So, this week I’m in Denver running a national conference on the 319 Grants Reporting and Tracking System. I’ve been super busy and working all hours of the day, thus why I haven’t posted sooner. I am planning on a larger and longer post, but for now I’ve been experiencing some rather strange side effects at my injection sites. So, I figured I’d share some pictures with you. Tomorrow is injection #3! Hard to believe I’ve almost been on this for a month now. Crazy!

 

 

 

As I mentioned after my first injection of enbrel, I have had some strange side effects. Well, shot #2 did not disappoint. Nothing right afterwards, but two days later, I got a really big red spot. It looked like this —->>>

 

 

 

 

 

 

 

 

I watched it and low and behold that night, it got bigger.

 

 

 

 

 

 

 

 

 

 

In addition, I noticed that on the leg where I previously did an injection, there was a small rash/clustering of red —>


 

 

 

 

 

 

 

 

 

The next morning– hello matching red marks! Lovely.

 
 
 
 
 

And the other side…

 

 
 
 
 
 
 
 

Tomorrow is injection #3. Can’t wait to see what happens next!!!
Oh and side note- headaches and stiff jaws seem to be the going side effects that I will get every time I inject enbrel.
Advertisements

6 responses »

  1. Wow. Those aren’t fun. ~;o( Do they itch? A few times I’ve had raised bumps and itching but it never lasted more than a few hours and never got red like that. Have you talked to your rheumy about them? I know you are super busy at the conference but maybe you could put in a call to her.

  2. Pingback: Did Someone Wire My Jaw Shut? « Taking the World by Storm

  3. Pingback: A Week in Colorado « Taking the World by Storm

  4. Pingback: A Weekend at Home « Taking the World by Storm

  5. Pingback: PSA: Peas Cold Therapy « Taking the World by Storm

  6. My husband is having the same reaction from Enbrel.He doesn’t have the pen, but a traditional needle for injection. I was surprised since we just switched from Humira that is only given with a sure click injector.
    I saw someone suggest rubbing the site of injection to see if that helps, but apparently it’s a common side effect of the drug. He also has ankylosing spondylitis. Nice to see other people who have the same problems.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s